# SDR 95ZZZW118

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: SYLZ50970
- Condition: Failed
- Location: Lt Windshield
- Part time: 10,203 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

CLT-HHH - FLT 3377 - DURING TAKEOFF ROLL, LT WINDSHIELD HOT CAUTION LIGHT ILLUMINATED.  ACFT ABORTED TAKEOFF WITHOUT INCIDENT.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER.
